# SDR CALA2013092591423

- Difficulty date: September 22, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 49,521 hours, 5,965 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 42
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY STATUS MESSAGE,  REPLACED BATTERY IAW 24-31-01 & MAIN BATTERY CHARGER IAW MM 24-31-02.
